# SDR F3LA2024032000035

- Difficulty date: March 8, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N338FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08402
- Aircraft time: 17,610 hours, 7,802 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281820401
- Condition: Corroded
- Location: Frms 12-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001304700-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. CORRODED RAIL Y254 ON FWD CABIN BETWEEN FR 12-21 REPLACEMENT REQUIRED AS PER  A320 NEO SRM 51-72-11 REV 39.   REPLACED RAIL Y254 BETWEEN FR12-21 AS PER A320 NEO SRM 51-72-11 REV. 39.
